Über vertauschbare Polynome.

Ernst Jacobsthal

Mathematische Zeitschrift (1955/56)

  • Volume: 63, page 243-276
  • ISSN: 0025-5874; 1432-1823

How to cite


Jacobsthal, Ernst. "Über vertauschbare Polynome.." Mathematische Zeitschrift 63 (1955/56): 243-276. <http://eudml.org/doc/169526>.

author = {Jacobsthal, Ernst},
journal = {Mathematische Zeitschrift},
keywords = {linear algebra, polynomials},
pages = {243-276},
title = {Über vertauschbare Polynome.},
url = {http://eudml.org/doc/169526},
volume = {63},
year = {1955/56},

AU - Jacobsthal, Ernst
TI - Über vertauschbare Polynome.
JO - Mathematische Zeitschrift
PY - 1955/56
VL - 63
SP - 243
EP - 276
KW - linear algebra, polynomials
UR - http://eudml.org/doc/169526
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.